# SDR CA190410020

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 2300 · Communications System
- Part: Computer
- Part number: 701730061013
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING TAKE OFF, CONTINUOUS LOUD DINGING ALARM, #4 MFD BLANKED, LOST ALL CAS MESSAGES. FLAP INDICATION CYCLING BETWEEN AMBER AND GREEN. LOST ABILITY TO USE HEADING, VERTICAL OR F/D MODES. DECLARED EMERGENCY, RETURNED TO AIRPORT WITH TOWER VECTORS, VISUAL APPROACH. LANDED UNEVENTFUL. APPROX. 45 SECONDS AFTER LANDING ALL SYSTEMS RETURNED TO NORMAL (TC# 20190410020)
